# SDR QXEA2020081000235

- Difficulty date: August 10, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft time: 26,282 hours, 28,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: QXD6520836
- Condition: Damaged
- Location: Pax Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD PASSENGER DOOR HANDLE STOP GUIDE BUMPER TORN. REMOVED FROM SERVICE. REPLACED MAIN CABIN DOOR HANDLE BUMPER. RETURNED TO SERVICE.
